# SDR USAAD00034

- Difficulty date: February 26, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777LB
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE OVERWING EMERGENCY LIGHT POWER SUPPLIES.  (M)
